# SDR SWIA200819061

- Difficulty date: January 8, 2008
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N925SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7682
- Aircraft time: 13,895 hours, 12,251 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Packing
- Condition: Damaged
- Location: Selector Valve
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RECEIVED "GEAR DISAGREE" WARNING MESSAGE AFTER TAKEOFF, FLIGHT NR 1001.  REPLACED PACKING ON STEERING SELECTOR VALVE FITTING IAW 32-51-25 CMM.  OPS CHECK GOOD.
